# SDR SWAA2022031571088

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY THRESHOLD SUB WEB AT B.S.460+1; R.B.L. 28. / [01] REMOVED SUBTRESHOLD WEB LOCATED BTW BS 440 - BS 492.4 IAW SRM 51-40-02. REMOVED CORROSION ON SEVERAL AREAS FWD CARGO BAY SUBTRESHOLD WEB BS 440+10' . MAX. MATERIAL LOSS L=8.' X W=2.' X D=0.020' ORIGINAL THICKNESS IS 0.045'; REMAINING IS 0.025' REWORKED AREA ; FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1 PARAG 4.G.2(B) DETAIL G . USED TOOL MICROMETER : ID=ATS1671; S/N:65093024; DUE DATE:10/2022.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED THRESHOLD SUB WEB P/N: 654A0003-58 LOT#1478824-1. LOCATED AND DRILLED BTW BS440 - BS492.4 IAW SRM 51-40-05-0G-0. DWG# 143A8330 REV: B;[04] VERIFIED CORRCTIVE ACTION 3;[05] VERIFIED OK TO INSTALL SUB THRESHOLD;[06] INSTALLED NEW THRESHOLD SUB WEB PER REF SRM 51-40-02 AND DWG NBR 143A8330;[07] INSPECTED INSTALLED NEW THRESHOLD SUB WEB PER REF SRM 51-40-02 AND DWG NBR 143A8330 REV: B;[08] INSPECTION COMPLETE
